# SDR VNAA2012092900022

- Difficulty date: September 29, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 20,224 hours, 20,651 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFTER LANDING RIGHT INBOARD AND RIGHT OUTBOARD MAIN TIRES FLAT.  USING AIRCRAFT MANUALS MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD, OUTBOARD MAIN TIRES, AND LEFT OUTBOARD ANTI SKID WIRE HARNESS.  OPERATIONAL CHECKS WERE PERFORMED USING AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
